• Previous Article
    A meshless collocation method with a global refinement strategy for reaction-diffusion systems on evolving domains
  • DCDS-B Home
  • This Issue
  • Next Article
    Stabilization by intermittent control for hybrid stochastic differential delay equations
January  2022, 27(1): 583-600. doi: 10.3934/dcdsb.2021056

Asymptotics of singularly perturbed damped wave equations with super-cubic exponent

Center for Mathematical Sciences, School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received  August 2020 Published  January 2022 Early access  February 2021

This work is devoted to studying the relations between the asymptotic behavior for a class of hyperbolic equations with super-cubic nonlinearity and a class of heat equations, where the problem is considered in a smooth bounded three dimensional domain. Based on the extension of the Strichartz estimates to the case of bounded domain, we show the regularity of the pullback, uniform, and cocycle attractors for the non-autonomous dynamical system given by hyperbolic equation. Then we prove that all types of non-autonomous attractors converge, upper semicontiously, to the natural extension global attractor of the limit parabolic equations.

Citation: Dandan Li. Asymptotics of singularly perturbed damped wave equations with super-cubic exponent. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 583-600. doi: 10.3934/dcdsb.2021056
References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyerbolic equation with critical exponent, Communications in Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semi-groups and evolution equations, J. Math. Pures Appl, 62 (1983), 441-491. 

[3]

A. V. Babin, M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25. North-Holland Publishing Co., Amsterdam, 1992.

[4]

J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, Journal of Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.

[5]

M. D. BlairH. F. Smith and C. D. Sogge, Strichartz estimates for the wave equation on manifolds with boundary, Annales de l'Institut Henri Poincare (C) Non Linéaire, 26 (2009), 1817-1829.  doi: 10.1016/j.anihpc.2008.12.004.

[6]

M. C. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, Journal of Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.

[7]

N. BurqG. Lebeau and F. Planchon, Global existence for energy critical waves in 3-D domains, Journal of the American Mathematical Society, 21 (2008), 831-845.  doi: 10.1090/S0894-0347-08-00596-1.

[8]

A. N. Carvalho, J. A. Langa, J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.

[9]

A. N. CarvalhoJ. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete and Continuous Dynamical Systems-A, 24 (2009), 1147-1165.  doi: 10.3934/dcds.2009.24.1147.

[10]

C. I. Christov, P. M. Jordan, Heat conduction paradox involving second-sound propagation in moving media, Physical Review Letters, 94 (2005), 154301. doi: 10.1103/PhysRevLett.94.154301.

[11]

V. V. Chepyzhov, M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Soc., 2002.

[12]

L. C. Evans, Partial Differential Equations, Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.

[13]

P. FabrieC. GalusinskiA. Miranville and S. Zelik, Uniform exponential attractors for a singularly perturbed damped wave equation, Discrete and Continuous Dynamical Systems, 10 (2004), 211-238.  doi: 10.3934/dcds.2004.10.211.

[14]

M. M. FreitasP. Kalita and J. A. Langa, Continuity of non-autonomous attractors for hyperbolic perturbation of parabolic equations, Journal of Differential Equations, 264 (2018), 1886-1945.  doi: 10.1016/j.jde.2017.10.007.

[15]

T. Gallay and G. Raugel, Scaling variables and asymptotic expansions in damped wave equations, J. Differential Equations, 150 (1998), 42-97.  doi: 10.1006/jdeq.1998.3459.

[16]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025.

[17]

J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, Journal of Differential Equations, 73 (1988), 197-214.  doi: 10.1016/0022-0396(88)90104-0.

[18]

A. Haraux, Two remarks on hyperbolic dissipative problems, Nonlinear Partial Differential Equations and their Applications. College de France seminar, 7 198), 1983–1984.

[19]

L. T. HoangE. J. Olson and J. C. Robinson, Continuity of pullback and uniform attractors, Journal of Differential Equations, 264 (2018), 4067-4093.  doi: 10.1016/j.jde.2017.12.002.

[20]

V. KalantarovA. Savostianov and S. Zelik, Attractors for damped quintic wave equations in bounded domains, Annales Henri Poincaré, 17 (2016), 2555-2584.  doi: 10.1007/s00023-016-0480-y.

[21]

S. Konabe and T. Nikuni, Coarse-grained finite-temperature theory for the bose condensate in optical lattices, Journal of Low Temperature Physics, 150 (2008), 12-46.  doi: 10.1007/s10909-007-9517-4.

[22]

A. C. Lazer and P. J. McKenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578.  doi: 10.1137/1032120.

[23]

D. Li, Q. Chang, C. Sun, Pullback attractors for a critical degenerate wave equation with time-dependent damping, To appear.

[24]

Y. Lv and W. Wang, Limiting dynamics for stochastic wave equations, Journal of Differential Equations, 244 (2008), 1-23.  doi: 10.1016/j.jde.2007.10.009.

[25]

C. Matheus, M. C. Bortolan, A. N. Carvalho, J. A. Langa, Attractors Under Autonomous and Non-autonomous Perturbations, American Mathematical Society, 2020.

[26]

A. MiranvilleV. Pata and S. Zelik, Exponential attractors for singularly perturbed damped wave equations: A simple construction., Asymptotic Analysis, 53 (2007), 1-12. 

[27] J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.
[28]

G. Somieski, Shimmy analysis of a simple aircraft nose landing gear model using different mathematical methods, Aerospace Science and Technology, 1 (1997), 545-555.  doi: 10.1016/S1270-9638(97)90003-1.

[29]

Y. Wang and C. Zhong, Upper semicontinuity of global attractors for damped wave equations, Asymptotic Analysis, 91 (2015), 1-10.  doi: 10.3233/ASY-141253.

[30]

S. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Communications on Pure and Applied Analysis, 3 (2004), 921-934.  doi: 10.3934/cpaa.2004.3.921.

[31]

S. Zelik, Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities, Discrete and Continuous Dynamical Systems, 11 (2004), 351-392.  doi: 10.3934/dcds.2004.11.351.

show all references

References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyerbolic equation with critical exponent, Communications in Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semi-groups and evolution equations, J. Math. Pures Appl, 62 (1983), 441-491. 

[3]

A. V. Babin, M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25. North-Holland Publishing Co., Amsterdam, 1992.

[4]

J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, Journal of Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.

[5]

M. D. BlairH. F. Smith and C. D. Sogge, Strichartz estimates for the wave equation on manifolds with boundary, Annales de l'Institut Henri Poincare (C) Non Linéaire, 26 (2009), 1817-1829.  doi: 10.1016/j.anihpc.2008.12.004.

[6]

M. C. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, Journal of Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.

[7]

N. BurqG. Lebeau and F. Planchon, Global existence for energy critical waves in 3-D domains, Journal of the American Mathematical Society, 21 (2008), 831-845.  doi: 10.1090/S0894-0347-08-00596-1.

[8]

A. N. Carvalho, J. A. Langa, J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.

[9]

A. N. CarvalhoJ. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete and Continuous Dynamical Systems-A, 24 (2009), 1147-1165.  doi: 10.3934/dcds.2009.24.1147.

[10]

C. I. Christov, P. M. Jordan, Heat conduction paradox involving second-sound propagation in moving media, Physical Review Letters, 94 (2005), 154301. doi: 10.1103/PhysRevLett.94.154301.

[11]

V. V. Chepyzhov, M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Soc., 2002.

[12]

L. C. Evans, Partial Differential Equations, Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.

[13]

P. FabrieC. GalusinskiA. Miranville and S. Zelik, Uniform exponential attractors for a singularly perturbed damped wave equation, Discrete and Continuous Dynamical Systems, 10 (2004), 211-238.  doi: 10.3934/dcds.2004.10.211.

[14]

M. M. FreitasP. Kalita and J. A. Langa, Continuity of non-autonomous attractors for hyperbolic perturbation of parabolic equations, Journal of Differential Equations, 264 (2018), 1886-1945.  doi: 10.1016/j.jde.2017.10.007.

[15]

T. Gallay and G. Raugel, Scaling variables and asymptotic expansions in damped wave equations, J. Differential Equations, 150 (1998), 42-97.  doi: 10.1006/jdeq.1998.3459.

[16]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025.

[17]

J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, Journal of Differential Equations, 73 (1988), 197-214.  doi: 10.1016/0022-0396(88)90104-0.

[18]

A. Haraux, Two remarks on hyperbolic dissipative problems, Nonlinear Partial Differential Equations and their Applications. College de France seminar, 7 198), 1983–1984.

[19]

L. T. HoangE. J. Olson and J. C. Robinson, Continuity of pullback and uniform attractors, Journal of Differential Equations, 264 (2018), 4067-4093.  doi: 10.1016/j.jde.2017.12.002.

[20]

V. KalantarovA. Savostianov and S. Zelik, Attractors for damped quintic wave equations in bounded domains, Annales Henri Poincaré, 17 (2016), 2555-2584.  doi: 10.1007/s00023-016-0480-y.

[21]

S. Konabe and T. Nikuni, Coarse-grained finite-temperature theory for the bose condensate in optical lattices, Journal of Low Temperature Physics, 150 (2008), 12-46.  doi: 10.1007/s10909-007-9517-4.

[22]

A. C. Lazer and P. J. McKenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578.  doi: 10.1137/1032120.

[23]

D. Li, Q. Chang, C. Sun, Pullback attractors for a critical degenerate wave equation with time-dependent damping, To appear.

[24]

Y. Lv and W. Wang, Limiting dynamics for stochastic wave equations, Journal of Differential Equations, 244 (2008), 1-23.  doi: 10.1016/j.jde.2007.10.009.

[25]

C. Matheus, M. C. Bortolan, A. N. Carvalho, J. A. Langa, Attractors Under Autonomous and Non-autonomous Perturbations, American Mathematical Society, 2020.

[26]

A. MiranvilleV. Pata and S. Zelik, Exponential attractors for singularly perturbed damped wave equations: A simple construction., Asymptotic Analysis, 53 (2007), 1-12. 

[27] J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.
[28]

G. Somieski, Shimmy analysis of a simple aircraft nose landing gear model using different mathematical methods, Aerospace Science and Technology, 1 (1997), 545-555.  doi: 10.1016/S1270-9638(97)90003-1.

[29]

Y. Wang and C. Zhong, Upper semicontinuity of global attractors for damped wave equations, Asymptotic Analysis, 91 (2015), 1-10.  doi: 10.3233/ASY-141253.

[30]

S. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Communications on Pure and Applied Analysis, 3 (2004), 921-934.  doi: 10.3934/cpaa.2004.3.921.

[31]

S. Zelik, Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities, Discrete and Continuous Dynamical Systems, 11 (2004), 351-392.  doi: 10.3934/dcds.2004.11.351.

[1]

Na Lei, Shengfan Zhou. Upper semicontinuity of pullback attractors for non-autonomous lattice systems under singular perturbations. Discrete and Continuous Dynamical Systems, 2022, 42 (1) : 73-108. doi: 10.3934/dcds.2021108

[2]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[3]

Ling Xu, Jianhua Huang, Qiaozhen Ma. Upper semicontinuity of random attractors for the stochastic non-autonomous suspension bridge equation with memory. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5959-5979. doi: 10.3934/dcdsb.2019115

[4]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2787-2812. doi: 10.3934/dcds.2017120

[5]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of attractors for non-autonomous stochastic lattice systems with random coupled coefficients. Communications on Pure and Applied Analysis, 2016, 15 (6) : 2221-2245. doi: 10.3934/cpaa.2016035

[6]

Shengfan Zhou, Caidi Zhao, Yejuan Wang. Finite dimensionality and upper semicontinuity of compact kernel sections of non-autonomous lattice systems. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1259-1277. doi: 10.3934/dcds.2008.21.1259

[7]

Ting Li. Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows. Communications on Pure and Applied Analysis, 2007, 6 (1) : 279-285. doi: 10.3934/cpaa.2007.6.279

[8]

Pengyu Chen, Xuping Zhang. Upper semi-continuity of attractors for non-autonomous fractional stochastic parabolic equations with delay. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4325-4357. doi: 10.3934/dcdsb.2020290

[9]

Xin-Guang Yang, Marcelo J. D. Nascimento, Maurício L. Pelicer. Uniform attractors for non-autonomous plate equations with $ p $-Laplacian perturbation and critical nonlinearities. Discrete and Continuous Dynamical Systems, 2020, 40 (3) : 1937-1961. doi: 10.3934/dcds.2020100

[10]

Felipe Rivero. Time dependent perturbation in a non-autonomous non-classical parabolic equation. Discrete and Continuous Dynamical Systems - B, 2013, 18 (1) : 209-221. doi: 10.3934/dcdsb.2013.18.209

[11]

Shan Ma, Chengkui Zhong. The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 53-70. doi: 10.3934/dcds.2007.18.53

[12]

Ionuţ Munteanu. Design of boundary stabilizers for the non-autonomous cubic semilinear heat equation driven by a multiplicative noise. Evolution Equations and Control Theory, 2020, 9 (3) : 795-816. doi: 10.3934/eect.2020034

[13]

Xue-Li Song, Yan-Ren Hou. Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain. Discrete and Continuous Dynamical Systems, 2012, 32 (3) : 991-1009. doi: 10.3934/dcds.2012.32.991

[14]

Yanan Li, Zhijian Yang, Fang Da. Robust attractors for a perturbed non-autonomous extensible beam equation with nonlinear nonlocal damping. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 5975-6000. doi: 10.3934/dcds.2019261

[15]

Suping Wang, Qiaozhen Ma. Existence of pullback attractors for the non-autonomous suspension bridge equation with time delay. Discrete and Continuous Dynamical Systems - B, 2020, 25 (4) : 1299-1316. doi: 10.3934/dcdsb.2019221

[16]

Bo You, Yanren Hou, Fang Li, Jinping Jiang. Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian. Discrete and Continuous Dynamical Systems - B, 2014, 19 (6) : 1801-1814. doi: 10.3934/dcdsb.2014.19.1801

[17]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[18]

Yonghai Wang. On the upper semicontinuity of pullback attractors with applications to plate equations. Communications on Pure and Applied Analysis, 2010, 9 (6) : 1653-1673. doi: 10.3934/cpaa.2010.9.1653

[19]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure and Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[20]

Alfonso Castro, Shu-Zhi Song. Infinitely many radial solutions for a super-cubic Kirchhoff type problem in a ball. Discrete and Continuous Dynamical Systems - S, 2020, 13 (12) : 3347-3355. doi: 10.3934/dcdss.2020127

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (275)
  • HTML views (388)
  • Cited by (0)

Other articles
by authors

[Back to Top]